# SDR SWAA042167

- Difficulty date: July 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,629 hours, 53,933 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 6545329
- Condition: Cracked
- Location: Rt & Lt  Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT AND RT CENTER SECTION FITTINGS ABOVE CENTER TANK RT AND LT BS 616, CRACKED.  REPAIRED FITTINGS PER T1-153-018.
